# SDR AALA202212074260

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 22,563 hours, 8,769 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 80087000
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 14C EMERGENCY LIGHT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY LIGHT CABLE ASSEMBLY AT SEAT 14C PER AMM 33-51-19-400-003-A AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
